# SDR HALA20241009282

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 53,937 hours, 8,403 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd Manifold
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ETOPS - GREEN HYD LOW QUANT. ECAM ON FINAL AFTER SELECTING FLAPS 2, PRESSURE NORMAL. PER CREW CONFIRMED GREEN HYD PUMPS TURN OFF BEFORE SYSTEM GOT EMPTY AND WAS STILL PRODUCING PRESSURE. FOUND LEAK AT 5105JM MANIFOLD HYD LINE. REMOVED AND REPLACED PACKING PER AMM 29-11-53. LEAK CHECK GOOD. SEVICED HYD PER AMM 12-12-29. RESET 5JR. OK FOR SVC.
